Spiking behaviour in single-mode laser
Doklady Akademii Nauk, Tome 204 (1972) no. 1, pp. 66-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_204_1_a17,
author = {V. Dement'ev and T. N. Zubarev},
title = {Spiking behaviour in single-mode laser},
journal = {Doklady Akademii Nauk},
pages = {66--69},
year = {1972},
volume = {204},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_204_1_a17/}
}
V. Dement'ev; T. N. Zubarev. Spiking behaviour in single-mode laser. Doklady Akademii Nauk, Tome 204 (1972) no. 1, pp. 66-69. http://geodesic.mathdoc.fr/item/DAN_1972_204_1_a17/